# SDR GTIA2017122202315

- Difficulty date: December 22, 2017
- Submitted: December 27, 2017
- Operation: Air carrier
- Aircraft: N512NK
- Make and model: Airbus A319-132
- Aircraft serial: 2673
- Aircraft time: 45,082 hours, 21,278 cycles
- System (JASC): 5542 · Rudder, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Rudder
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RUDDER SHELL AT THE NR 2 HOIST POINT DAMAGED 1,350 SQMM.  REPAIRED THE RUDDER SHELL.
